Article (Scientific journals)
The Gamma Stein equation and non-central de Jong theorems
Döbler, Christian; PECCATI, Giovanni
2018In Bernoulli, 24 (4B), p. 3384–3421
Peer reviewed
 

Files


Full Text
DoeblerPeccatiGamma.pdf
Author preprint (395.87 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Döbler, Christian ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
PECCATI, Giovanni ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
The Gamma Stein equation and non-central de Jong theorems
Publication date :
2018
Journal title :
Bernoulli
ISSN :
1350-7265
Publisher :
Chapman & Hall, London, United Kingdom
Volume :
24
Issue :
4B
Pages :
3384–3421
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 12 December 2016

Statistics


Number of views
186 (19 by Unilu)
Number of downloads
8 (8 by Unilu)

WoS citations
 
20

Bibliography


Similar publications



Contact ORBilu